MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL SDX LEAD; PERMANENT PACEMAKER ELECTRODE

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) TENDRIL SDX LEAD; PERMANENT PACEMAKER ELECTRODE
Model Number 1688TC/40
Medical Device Problem Codes Signal Artifact/Noise (1036); Low impedance (2285)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
It was reported that the patient¿s right atrial lead was capped and replaced on (b)(6) 2018 due to lead noise and low, out-of-range impedance.The patient¿s right ventricular lead¿s capture threshold was in range and stable when tested during the procedure.However, the lead was also capped and replaced on (b)(6) 2018 due to previously noted high capture thresholds.The patient was stable throughout the procedure.

Brand Name
TENDRIL SDX LEAD
Common Device Name
PERMANENT PACEMAKER ELECTRODE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key7710388
Report Number2017865-2018-10699
Device Sequence Number752102
Product Code NVN
UDI-Device Identifier05414734504812
UDI-Public05414734504812
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P960013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2005
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2008
Device Model Number1688TC/40
Device Lot Number0002165247
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2018
Initial Report FDA Received Date07/23/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1688TC/52, (B)(4)
Outcome Attributed to Adverse Event Required Intervention;